Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: Fina lump?

  1. #1
    tallyjuice's Avatar
    tallyjuice is offline Member
    Join Date
    Feb 2002
    Posts
    677

    Fina lump?

    Alright, I shot a cc of fina in my pec about a two weeks ago. Well, there is still a lump there. I shot a cc in the other pec a week later and it already dissipated. Should I be worried? Also, I shot a cc of fina and a cc of test enanthate in the ass about an hour ago and it swelled up really bad and there is a huge lump there. Why is this?

  2. #2
    tallyjuice's Avatar
    tallyjuice is offline Member
    Join Date
    Feb 2002
    Posts
    677
    come on guys

  3. #3
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    As for your pec bro.....I shoot prop there alot and get lumps from time to time that take a wk or so to go away.Keep an eye on it though.

    For your ass shot today,it is possible you didn't go through the fat and have an oil build up there.......just my .02.

  4. #4
    JDMSilviaSpecR's Avatar
    JDMSilviaSpecR is offline Vicious With Malicious Intent
    Join Date
    Oct 2003
    Location
    Out of Control
    Posts
    7,418
    Your veins are just lumped up. Veins are actually longer then you think they are. You may have lumps directly where you injected but I'm guessing you most likely have the lumps forming a few inches from your actual injection spot. They usually take anywhere between 1-6 months to shrink away completely. On a very rare case they will never go away but I've never had that problem so don't worry about it and give it time.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •